# SDR QXEA0300132

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,977 hours, 4,657 cycles
- Engine: Pwc PW150A
- Engine time: 3,516 hours, 4,177 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 304865101
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 3,516 hours, 4,177 cycles
- Component: Engine, Pwc, PW150A
- Component part number: 312162701
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE FAILED SCHEDULED BORESCOPE.  LP COMPRESSOR ROTOR 1 BLADE CRACKED.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE SENT TO PRATT AND WHITNEY FOR EVALUATION.
